MAUDE Adverse Event Report: CANDELA CORPORATION NORDLYS; NORDLYA

CANDELA CORPORATION NORDLYS; NORDLYA
Model Number 9SYS7751
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer at a clinic in france reported an adverse event following treatment of a male patient with fitzpatrick skin type 4.The patient received nordlys nd:yag treatment of vascular lesions on the top of the nose resulting in scars.This was the patient's second treatment.The patient had no relevant patient history, no recent sun exposure; the skin was cleaned with micellar water and treated with nd:yag 1064, 3 mm spot size, a fluence of 259.9 j/cm2, and 32 ms pusle duration with zero pulse delay.Vessels were treated with one (1) pulse if small vessel and two (2) pulses if long vessel.The patient had a "classic vasoconstriction" reaction post-treatment and was provided cicalfate.The doctor is treating the scars with non-ablative fractional laser (nafl) and expects the injury to heal.Per review by candela medical director, the scar can be improved with resurfacing at a later date and will not affect function; however, the defect is deep and therefore, candela is reporting this complaint.
 
Additional Manufacturer Narrative
D4 correction: device serial number has been corrected to (b)(6).D4 udi added.Complaint investigation: initial event reported crusting, loss of substance, and scarring of a patient following treatment.Per field service engineer (fse) device evaluation note, the device was inspected and no issues were found.Based upon evaluation by the fse, the system would not have contributed to the reported event.Per nordlys user's manual, under 2.7.2 adverse effects of nd:yag lasers: nd:yag lasers have been used for many years for treatment of leg veins.The following side effects which are harmless acute reactions that resolve within a week following treatment are reported: · more rare reactions were superficial erosions, and crusting.The nordlys user's manual notes the following underneath workflow for nd:yag treatments: as laser treatment has a small therapeutic window then adjustment of the settings must be taken in small steps.Any adjustment should be governed by the skin reaction and patient response.Never repeat shots on the same treatment area, as this can lead to tissue damage or scarring.Therefore, the most probable cause for this event is known inherent risk of device, indicating that the reported adverse event is known and documented in the labeling (including both short or long term known complications or adverse reactions).Review of risk management documents demonstrate that the reported risk is captured and assessed.No further corrective actions required for this complaint at this time.Risk information is then subject to periodic risk reviews and trend tracking, which may require additional actions and/or review.

Brand Name
NORDLYS
Common Device Name
NORDLYA
Manufacturer (Section D)
CANDELA CORPORATION
251 locke drive
marlborough MA 01752
Manufacturer (Section G)
CANDELA CORPORATION
251 locke drive
marlborough MA 01752
Manufacturer Contact
greg wallender
251 locke drive
marlborough, MA 01752
5083580463
MDR Report Key22561353
Report Number3016496662-2025-00003
Device Sequence Number4021758
Product Code GEX
UDI-Device Identifier00817495023434
UDI-Public(01)00817495023434(11)210810
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9SYS7751
Device Catalogue Number9SYS7751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale